Alert archive / Oregon / High Wind Watches in 2012

High Wind Watch 1, NWS Medford, OR

January 15, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Jan 15, 2012, 3:31 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 18, 2012, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 15, 2012, 3:31 AM PST (11:31 UTC)
In effect from
Jan 18, 2012, 4:00 AM PST
Expired
Jan 16, 2012, 2:06 PM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2380 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS76 KMFR 151131
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
331 AM PST SUN JAN 15 2012

ORZ030-031-151245-
/O.CAN.KMFR.WI.Y.0003.000000T0000Z-120115T1200Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
331 AM PST SUN JAN 15 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DECREASE THROUGH THE MORNING HOURS AS A
COLD FRONT MOVES AWAY. GUSTY WINDS WITH A FEW GUSTS TO 45 MPH ARE
STILL POSSIBLE POSSIBLE OVER THE RIDGES THIS MORNING. WEST WINDS
WILL INCREASE AGAIN THIS AFTERNOON BUT ARE EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA.

$$

ORZ021-022-152315-
/O.NEW.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...GOLD BEACH
331 AM PST SUN JAN 15 2012

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

* WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  POSSIBLE. 

* TIMING...WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE
  DAY WEDNESDAY. 

* LOCATIONS INCLUDE: NORTH BEND...GOLD BEACH.

* IMPACTS...HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY HEAVY
  RAIN. POWER OUTAGES WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.


&&

$$

WRIGHT
5 follow-up statements
445 
WWUS76 KMFR 152239
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 PM PST SUN JAN 15 2012

ORZ021-161600-
/O.NEW.KMFR.FZ.W.0002.120116T0800Z-120116T1600Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...NORTH BEND...COQUILLE
239 PM PST SUN JAN 15 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY
NIGHT THROUGH WEDNESDAY AFTERNOON. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 29 AND 32
  DEGREES LATE TONIGHT INTO MONDAY MORNING.

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS DUE TO
  RECENT PRECIPITATION. UNPROTECTED WATER PIPES COULD FREEZE AND BURST.
  SENSITIVE VEGETATION MAY BE KILLED.


* WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE. 

* TIMING...WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING 
  THE DAY WEDNESDAY. 

* LOCATIONS INCLUDE: NORTH BEND...GOLD BEACH.

* IMPACTS...HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ022-161600-
/O.NEW.KMFR.FR.Y.0001.120116T0800Z-120116T1600Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
239 PM PST SUN JAN 15 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY
NIGHT THROUGH WEDNESDAY AFTERNOON. 

* TEMPERATURE: LOWS TONIGHT INTO MONDAY MORNING WILL RANGE FROM 32
  TO 37 DEGREES.

* LOCATIONS INCLUDE: GOLD BEACH AND BROOKINGS.

* IMPACTS...SENSITIVE VEGETATION LEFT UNPROTECTED COULD BE DAMAGED.


* WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE. 

* TIMING...WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING 
  THE DAY WEDNESDAY. 

* LOCATIONS INCLUDE: GOLD BEACH.

* IMPACTS...HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

PETRUCELLI
032 
WWUS76 KMFR 161100
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PST MON JAN 16 2012

ORZ021-161900-
/O.CON.KMFR.FZ.W.0002.000000T0000Z-120116T1600Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITY OF...COQUILLE
300 AM PST MON JAN 16 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

* TEMPERATURES: LOWS THIS MORNING WILL BE 29 TO 32 DEGREES.

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE.

* IMPACTS: LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS DUE TO RECENT
  PRECIPITATION. UNPROTECTED WATER PIPES COULD FREEZE AND BURST.
  SENSITIVE VEGETATION MAY BE KILLED.

* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: NORTH BEND...PORT ORFORD.

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY HEAVY
  RAIN. POWER OUTAGES WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ022-161900-
/O.CON.KMFR.FR.Y.0001.000000T0000Z-120116T1600Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
300 AM PST MON JAN 16 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

* TEMPERATURES: LOWS THIS MORNING WILL BE 32 TO 36 DEGREES.

* LOCATIONS INCLUDE: GOLD BEACH AND BROOKINGS.

* IMPACTS: SENSITIVE VEGETATION LEFT UNPROTECTED COULD BE DAMAGED.

* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: GOLD BEACH

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY HEAVY
  RAIN. POWER OUTAGES WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SPILDE
399 
WWUS76 KMFR 161555
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
755 AM PST MON JAN 16 2012

ORZ021-170000-
/O.EXT.KMFR.FZ.W.0002.000000T0000Z-120116T1800Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITY OF...COQUILLE
755 AM PST MON JAN 16 2012

...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

* TEMPERATURES: LOWS THIS MORNING WILL BE 29 TO 32 DEGREES.

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE.

* IMPACTS: LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS DUE TO
  RECENT PRECIPITATION. UNPROTECTED WATER PIPES COULD FREEZE 
  AND BURST. SENSITIVE VEGETATION MAY BE KILLED. 

* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: NORTH BEND...PORT ORFORD.

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ022-170000-
/O.EXT.KMFR.FR.Y.0001.000000T0000Z-120116T1800Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
755 AM PST MON JAN 16 2012

...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

* TEMPERATURES: LOWS THIS MORNING WILL BE 32 TO 36 DEGREES.

* LOCATIONS INCLUDE: GOLD BEACH AND BROOKINGS.

* IMPACTS: SENSITIVE VEGETATION LEFT UNPROTECTED COULD BE
  DAMAGED.

* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: GOLD BEACH

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

PETRUCELLI
801 
WWUS76 KMFR 161805
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1005 AM PST MON JAN 16 2012

ORZ021-171200-
/O.EXP.KMFR.FZ.W.0002.000000T0000Z-120116T1800Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITY OF...COQUILLE
1005 AM PST MON JAN 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A HIGH WIND WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON. 


* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: NORTH BEND...PORT ORFORD.

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY HEAVY
  RAIN. POWER OUTAGES WILL BE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ORZ022-171200-
/O.EXP.KMFR.FR.Y.0001.000000T0000Z-120116T1800Z/
/O.CON.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
1005 AM PST MON JAN 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON. 


* WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: GOLD BEACH

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PETRUCELLI
049 
WWUS76 KMFR 162206
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
206 PM PST MON JAN 16 2012

ORZ022-171200-
/O.UPG.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
/O.NEW.KMFR.HW.W.0003.120118T0900Z-120119T0300Z/
/O.NEW.KMFR.FZ.W.0003.120117T0900Z-120117T1700Z/
/O.NEW.KMFR.FR.Y.0002.120117T0900Z-120117T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITY OF...GOLD BEACH
206 PM PST MON JAN 16 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 7 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. A
HIGH WIND WARNING HAS ALSO BEEN ISSUED. THIS HIGH WIND WARNING IS
IN EFFECT FROM 1 AM TO 7 PM PST WEDNESDAY. IN ADDITION...A FROST
ADVISORY HAS BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM
1 AM TO 9 AM PST TUESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED TO
A HIGH WIND WARNING.

* TEMPERATURES...LOW TEMPERATURES IN THE WARNING AREA WILL FALL TO
  BETWEEN 29 AND 32 DEGREES LATE TONIGHT INTO TUESDAY MORNING.
  LOW TEMPERATURES IN THE ADVISORY AREA WILL FALL TO BETWEEN 33
  AND 36 DEGREES.

* LOCATIONS INCLUDE: BROOKINGS...INTERIOR VALLEY LOCATIONS. 

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS DUE TO
  RECENT PRECIPITATION. UNPROTECTED WATER PIPES COULD FREEZE AND BURST.
  SENSITIVE VEGETATION MAY BE KILLED.


* WINDS: SOUTH WINDS OF 45 TO 60 MPH WITH GUSTS TO 75 MPH POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: GOLD BEACH...PISTOL RIVER.

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY HEAVY
  RAIN. POWER OUTAGES ARE MORE THAN LIKELY. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-171200-
/O.UPG.KMFR.HW.A.0001.120118T1200Z-120119T0000Z/
/O.NEW.KMFR.HW.W.0003.120118T0900Z-120119T0300Z/
/O.NEW.KMFR.FZ.W.0003.120117T0900Z-120117T1700Z/
SOUTH CENTRAL OREGON COAST-
206 PM PST MON JAN 16 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 7 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. A
HIGH WIND WARNING HAS ALSO BEEN ISSUED. THIS HIGH WIND WARNING IS
IN EFFECT FROM 1 AM TO 7 PM PST WEDNESDAY. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 29 AND 32
  DEGREES LATE TONIGHT INTO TUESDAY MORNING.

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS DUE TO
  RECENT PRECIPITATION. UNPROTECTED WATER PIPES COULD FREEZE AND BURST.
  SENSITIVE VEGETATION MAY BE KILLED.


* WINDS: SOUTH WINDS OF 45 TO 60 MPH WITH GUSTS TO 75 MPH POSSIBLE.

* TIMING: WINDS WILL INCREASE TUESDAY NIGHT AND PEAK DURING THE 
  DAY WEDNESDAY.

* LOCATIONS INCLUDE: PORT ORFORD...NORTH BEND. 

* IMPACTS: HIGH WINDS MAY POSE A HAZARD TO MOTORISTS TRAVELING 
  ALONG HIGHWAY 101. THESE WINDS WILL BE ACCOMPANIED BY VERY 
  HEAVY RAIN. POWER OUTAGES WILL BE POSSIBLE. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

PETRUCELLI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Jan 15, 2:40 AM PST, 51 minutes earlier.

Area forecast discussion, Jan 15, 2:40 AM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
240 AM PST SUN JAN 15 2012

.DISCUSSION...THE COLD FRONT CONTINUES TO PROGRESS THROUGH MY
FORECAST AREA THIS MORNING AND WILL BE ENTIRELY THROUGH BY DAWN.
COLD ADVECTION IS UNDERWAY ACROSS MUCH OF THE PACNW AND WILL BRING
MUCH COOLER WEATHER WITH LOW SNOW LEVELS FOR THE NEXT SEVERAL
DAYS. IR SATELLITE SHOWS A LARGE AREA OF OPEN CELLULAR CONVECTION
OUT OVER THE OCEAN WHICH WILL BE MOVING ONSHORE TODAY, PROVIDING
US WITH PLENTY OF SHOWER ACTIVITY FROM THE CASCADES/SISKIYOUS
WEST, MOST OF WHICH WILL BE SNOW. THE MAIN UPPER LOW IS CURRENTLY
APPROACHING THE NW WASHINGTON COAST AND WILL SWING INLAND THIS
AFTERNOON. AS THIS MAIN TROUGH AXIS AND THE CORE OF COLD AIR ALOFT
CROSS OVER MY FORECAST ARE THIS AFTERNOON, SHOWER ACTIVITY WILL
PEAK. STILL EXPECTING MAINLY LIGHT ACCUMULATIONS OUTSIDE THE
MOUNTAINS, BUT ANY ACCUMULATION WILL PRODUCE IMPACTS. HOWEVER,
WHEN WE BEGIN TO COOL FROM LATE AFTERNOON THROUGH EARLY EVENING
WILL BE THE MOST LIKELY TIME TO SEE IMPACTS. THE PASSES AND HIGHER
HILLS WILL SEE THE HIGHER END OF THE ACCUMULATIONS (2-3 INCHES),
BUT DURING THIS PERIOD ALL LOCATIONS INLAND FROM THE COAST COULD
SEE ANYWHERE FROM A DUSTING TO AN INCH. THE CURRENT FORECAST AND
WINTER WEATHER ADVISORY COVERS THIS PRETTY WELL AND I HAVEN'T
CHANGED IT. SNOW SHOWERS ON THE EAST SIDE WILL BE MUCH MORE
SCATTERED AND OF LITTLE IMPACT.

SHOWER ACTIVITY DECREASES TONIGHT, BUT THEN INCREASES AGAIN OVER
THE WEST SIDE LATE MONDAY INTO TUESDAY AS THE UPPER JET
STRENGTHENS AND TAKES AIM AT THE PACNW. AGAIN, SNOW LEVELS WILL BE
LOW DURING THIS PERIOD AND THESE SHOWERS ARE LIKELY TO BE SNOW.
POSSIBLE ACCUMULATIONS DURING THIS PERIOD WILL BE SIMILAR TO
TODAY...WITH 2-3 INCHES POSSIBLE OVER THE HILLS AND MOUNTAINS AND
A TRACE-1 INCH IN THE VALLEYS. HAVE DECIDED NOT TO ISSUE ANY
ADVISORIES FOR THE TUESDAY PERIOD, PARTLY TO AVOID CONFUSION WITH
CURRENT HEADLINES, BUT ALSO TO HAVE AN OPPORTUNITY TO SEE HOW
TODAY PANS OUT.

THE MOST TROUBLING FORECAST PERIOD IS TUESDAY NIGHT INTO WEDNESDAY
AS A VERY MOIST WARM FRONT APPROACHES WITH COLD AIR POSSIBLY STILL
TRAPPED IN THE VALLEYS. WE COULD SEE A PERIOD OF SNOW OR FREEZING
RAIN OVER SOME WEST SIDE VALLEYS TUESDAY NIGHT BEFORE IT GOES TO
RAIN. AND WE COULD SEE A MIXED BAG OF PRECIPITATION WELL INTO
WEDNESDAY ON THE EAST SIDE. OF COURSE THIS WOULD DEPEND ON HOW MUCH
WIND WE GET AHEAD OF THE WARM FRONT TO SCOUR OUT THE COLD AIR.
FREEZING RAIN IS A VERY RARE OCCURENCE IN THIS PART OF THE WORLD FOR
A REASON, AND AT THIS POINT, I TEND TO THINK WINDS WILL MIX OUT THE
COLD AIR. GIVEN THE VERY TENUOUS NATURE OF THIS PERIOD, WILL NOT BE
CHANGING THE GOING FORECAST. BUT THIS PERIOD WILL NEED TO BE
MONITORED CLOSELY AS FREEZING RAIN IS ALSO A VERY HIGH IMPACT EVENT,
ESPECIALLY WITH THE HIGH QPF WE'RE DEALING WITH. ONE THING WE CAN
HAVE CONFIDENCE ABOUT TUESDAY NIGHT INTO WEDNESDAY IS THE WINDS
OVER THE WATERS AND ALONG THE COAST. THUS WE WILL BE ISSUING A
STORM WATCH FOR THE WATERS AND A HIGH WIND WATCH FOR THE COAST.

HAVEN'T MADE ANY CHANGES TO THE FORECAST BEYOND WEDNESDAY. WE ARE
STILL LOOKING AT A VERY WET, WINDY, AND STORMY PERIOD THROUGH THE
END OF THE WEEK AND PROBABLY INTO NEXT WEEKEND AS WELL. -WRIGHT

&&

.AVIATION...SATELLITE SHOWS A LOT OF LOW TOPPED CONVECTION
BEGINNING TO COME ONSHORE WHICH WILL PROVIDE US WITH -SHSN AND
MVFR CIGS THROUGH THE DAY TODAY. -SHSN WILL BECOME NUMEROUS
DURING THE AFTERNOON AS THE CORE OF COLD AIR COMES OVER AND THEN
DECREASE IN THE EVENING. CIGS SHOULD CONTINUE TO BE MVFR THROUGH
THE DAY, EXCEPT BRIEFLY LOWERERING TO IFR DURING ANY SNOW SHOWERS.
EXPECT ONLY ISOLD-SCT -SHSN ON THE EAST SIDE AND NORCAL TODAY.
MOUNTAIN OBSCURATIONS WILL BE WIDESPREAD TODAY AND TONIGHT WITH
MOIST ONSHORE FLOW AND CLOUDS PILING UP AGAINST THE RANGES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING ABOVE 500
     FEET FOR ORZ021-022.
     HIGH WIND WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
     ORZ023>025.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
     ORZ027-028.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ026.

CA...NONE.
PZ...STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON
     FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST MONDAY
     FOR PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 10 PM PST THIS EVENING FOR
     PZZ350-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST EARLY
     THIS MORNING FOR PZZ350-370-376.
     HIGH WIND WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR PZZ310.
     SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM THIS AFTERNOON TO 10 PM
     PST THIS EVENING FOR PZZ370-376.
     STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR
     PZZ370-376.
Hazardous weather outlook, Jan 14, 5:27 PM PST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
527 PM PST SAT JAN 14 2012

ORZ021-022-160130-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
527 PM PST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 10 PM PST SUNDAY FOR AREAS ABOVE 500 FEET IN ELEVATION. PLEASE
SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023>025-160130-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-
527 PM PST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 10 PM PST SUNDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026>028-160130-
JACKSON COUNTY-SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
527 PM PST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON AND SOUTHWEST OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 4 AM PST SUNDAY UNTIL
10 PM PST SUNDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-160130-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
527 PM PST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY MORNING.
PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS ARE EXPECTED WEDNESDAY INTO THURSDAY ALONG WITH RAIN
AND SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

STOCKTON

In the hours before

Special weather statement, Jan 15, 3:17 AM PST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
317 AM PST SUN JAN 15 2012

CAZ080>083-ORZ021>028-160000-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT...COOS BAY...
NORTH BEND...REEDSPORT...COQUILLE...BROOKINGS...HARBOR...
GOLD BEACH...ROSEBURG...SUTHERLIN...GREEN...GRANTS PASS...
STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND...CRATER LAKE...
CRESCENT LAKE...DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...
SISKIYOU SUMMIT
317 AM PST SUN JAN 15 2012

SEVERAL PERIODS OF HEAVY PRECIPITATION AND STRONG WINDS ARE LIKELY
WEDNESDAY THROUGH FRIDAY. SNOW LEVELS WILL FLUCTUATE DURING THE
PERIOD WITH VERY HEAVY SNOW EXPECTED OVER THE HIGHER ELEVATIONS
AND VERY HEAVY RAIN OVER THE LOWER ELEVATIONS. VERY STRONG WINDS
ARE POSSIBLE ALONG THE COAST AND COASTAL WATERS TUESDAY THROUGH
WEDNESDAY WITH STRONG WINDS ON THE RIDGES AND IN THE SHASTA
VALLEY.

RISES IN RIVER LEVELS ARE LIKELY BY THE END OF THE WEEK AS
SUCCESSIVE VERY WET SYSTEMS MOVE THROUGH THE REGION.

CAZ084-085-ORZ029>031-160000-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
317 AM PST SUN JAN 15 2012

SEVERAL PERIODS OF HEAVY PRECIPITATION AND STRONG WINDS ARE LIKELY
WEDNESDAY THROUGH FRIDAY. PRECIPITATION MAY START AS A MIX OF SNOW
AND FREEZING RAIN AS COLD AIR REMAINS TRAPPED IN SOME VALLEYS
WEDNESDAY MORNING...BUT WILL QUICKLY CHANGE OVER TO RAIN AS SNOW
LEVELS RISE LATER WEDNESDAY. SNOW LEVELS WILL FLUCTUATE THURSDAY
AND FRIDAY WITH VERY HEAVY SNOW EXPECTED OVER THE HIGHER
ELEVATIONS AND A MIX OF RAIN AND SNOW OVER THE LOWER ELEVATIONS.
VERY STRONG WINDS ARE POSSIBLE THROUGHOUT THE PERIOD...ESPECIALLY
OVER THE RIDGES.

WRIGHT

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:04 AM PSTStorm WatchMFR36 hr
Jan 15, 2:39 PM PSTFrost AdvisoryMFRCurry19 hr
Jan 15, 2:39 PM PSTFreeze WarningMFRCoos, Curry, Douglas19 hr

Nearby

High Wind Watches in Oregon, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.